# SDR 9800003

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 99101515
- Condition: Cracked
- Location: Bs 640
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LT CUSP WEB CRACKED AT A LIGHTENING HOLE AT STA 640.  REPAIRED CUSP WEB IAW DC9 SRM 53-01.
